# SDR 2006UALA02052

- Difficulty date: October 23, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 32,179 hours, 12,256 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FLASHING ON AND OFF OVER DOOR 2R.      REPLACED EPSU, OPS CHECKED OK.
